# SDR 2006F00007

- Difficulty date: February 1, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N87SF
- Make and model: Cessna 550
- Aircraft serial: 5500096
- Aircraft time: 12,464 hours, 13,828 cycles
- Engine: Pwa JT15D4
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Generator
- Part number: 22A623
- Part serial: 25
- Condition: Failed
- Location: Lt Engine
- Part time: 12,464 hours, 13,828 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING CRUISE FLIGHT THE LT ENGINE N1(FAN) INDICATOR WENT TO ZERO, ALL OTHER ENGINE INDICATIONS WERE NORMAL. INVESTIGATION REVEALED THAT THE N1 TACH GENERATOR DRIVE SHAFT HAD SHEARED. REPLACED WITH OVERHAULED UNIT AND OPERATIONALLY CHECKED OK. CAUSE WAS EVIDENTLY METAL FATIGUE, GIVE THE TIME ON THE UNIT SINCE NEW.
